# SDR AALA202407153957

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 21,895 hours, 8,564 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR UPPER LATCH WILL NOT DISENGAGE WITH HANDLE ROTATION. REMOVED AND REPLACED COCKPIT DOOR LATCH MECHANISM IAW AMM 52-51-21-000-001-A OPS CHECKS GOOD.
